# SDR AALA202503051923

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 92,987 hours, 12,094 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RECIRC FAN STATUS MSG BURNING ODOR/ ELECTRIC SMELL THRU CABIN BOTH RECIRC FANS TURNED OFF. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
